• Definability under duality Vol 36, No.3

Author: Pandelis Dodos, National Technical University of Athens, Faculty of Applied Sciences, Department of Mathematics, Zografou Campus, 157 80, Athens, Greece (pdodos@math.ntua.gr).
Definability under duality, pp. 781-792.
ABSTRACT. It is shown that if A is an analytic class of Banach spaces with separable dual, then the class of spaces isomorphic to a dual of a member of A is also analytic. The corresponding result for pre-duals is false.

Write a review

Please login or register to review

Definability under duality Vol 36, No.3

  • Availability: In Stock
  • $10.00

Available Options